MathSciNet Relay Station
MathSciNet bibliographic data
MR1408975 22D10 (15A18 57M07)
Żuk, Andrzej La propriété (T) de Kazhdan pour les groupes agissant sur les polyèdres. (French) [Kazhdan's property (T) for groups acting on polyhedra] C. R. Acad. Sci. Paris Sér. I Math. 323 (1996), no. 5, 453–458.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement